# SDR DALA2023113009825

- Difficulty date: November 24, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 107,325 hours, 15,164 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 RH NACELLE STRUT FOUND CRACK AROUND PANEL 442AL CUT OUT AT NAC STA231. CORRECTIVE ACTION: REPAIRED AS PER PRI613692-14 (0079189)
